# SDR ASOA20130922238

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 145953
- Aircraft time: 20,192 hours, 11,678 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 14568504003
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT SPEED BRAKE CENTER HINGE FITTING WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MX REPAIRED THE FITTING IAW EC5740-01152.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
